# SDR TWRA97140

- Difficulty date: June 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607PE
- Make and model: Boeing 747238B
- Aircraft serial: 20011
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY SERVICE, FOUND UPPER DECK EVAC FLOOR LIGHTS ARE INOP.  RESPLICED BROKEN POWER AND GROUND WIRES FEEDING UPPER DECK EGRESS FLOOR LIGHTS.  OPS CHECKED NORMAL PER MM 33-51-00.  (M)
